WARNING: THIS IS A VERY LONG POST.
I don't really even know how to start this... I sit here giving other people advice, and now I need advice on basically the same thing....
Ok, I've been on Prozac since mid-October... I've been up to 60mg since mid-December now... I thought that was enough, that it was working... but I'm not sure now. I hadn't cut myself since early October... but I did it again last night. Only one of the cuts drew any blood, so it's not like I was that rough about it.... but I now have 12 or 13 cuts on my arm... not deep, but noticable enough that I'll have to wear long sleeves everywhere for a while.
Things have just been going downhill for the past couple months now... I thought the meds were making me feel better, but I'm wondering if I only felt better b/c during that first month at 60mg, I was home for break, and even though home was stressful, perhaps I just felt safer there. So maybe I tricked myself into thinking the meds were working when they actually weren't? ...I don't know.
Shit just keeps happening... and I feel like I SHOULD be able to cope w/ it, but I haven't been doing a very good job of that... My two best friends here at college went for a month on shitty terms and I got stuck in the middle... During that time, one of them found out that her parents are getting a divorce... Soon after they made up, the other friend got drunk at a party and was raped.... Then last night, my boyfriend and I broke up. We'd been together on and off for about 2 years... it's off for good now though. Even though I knew it was the best thing to do, it still tore me apart.... ....now, that's not THE reason I cut myself.... but I think that was my breaking point.
Classes are alright, I guess. I've been slacking though... I get the work done mostly... but I've skipped more times this semester than like, all other semesters combined... I've been having trouble sleeping.... For 3 weeks straight, every night, I kept waking up between 4 and 4:30am... and could never fall back asleep before 5:30... I'd usually wake up several other times after that, but it'd vary from night to night..... the past couple nights, I've somehow managed to basically sleep all the way through... but I dunno how long that'll last.
I had been seeing a counselor all last semester... for an hour each week. I didn't start that up again this semester b/c I really didn't feel like it helped... though my friend thinks I should start seeing the counselor again anyway... I understand where she's coming from, but I don't really think there's a point if it didn't help before...
I guess basically I just don't know what to do. I don't cut that often... last night was the first time since October.... everything just builds up, and I snap, and it's my only way of coping w/ things immediately. And it works at the time for that release... ......I was supposed to see the psychiatrist this week to update him on how I'm doing w/ the meds... but he was sick and cancelled... so now I won't see him until the 22nd.... I really don't know what to do in the meantime.... I don't know if I'm just overly stressed and that's not something the meds deal with... or if the meds aren't even working.... I don't know.
I just hate not being able to deal and being miserable so often... and I hate having to snap the way I do sometimes... Talking to the counselor didn't help... talking to my friends helps to a degree, but sometimes they're part of the problem, or they just don't understand... so it doesn't fully work. I'm at such a loss...
I'm not looking for a cure-all - I know that's not possible... but any thoughts/suggestions would be appreciated...........
I'm at a loss...
WARNING: THIS IS A VERY LONG POST.
Hey, come on now, you know you’re not alone, and you've always got us here to talk to, whether it's just to vent off or to get things in perspective.
You know that almost all of the anti depressants on the market give you "ups and downs", so maybe it's that or it could be a time to try something else. I know the zispin I've been on has helped a lot and it's easy to regulate the dosage yourself.
But know we are here for you.
yeah, we are all here for you, and will help you as much as i can. you will get through it, you have come this far, and you can get through it this time. you are in no way alone and i know we not with you and cant be close to you in the physical sense but are here in every other way, i know we not really spoken much but if yopu ever wanna chat, PM me hun.
you once said that a problem halved was a problem shared, but i couldnt tell you coz i didnt know you cared
I miss you
Im sorry Odelia that you are feeling so bad. Sometimes things just seem so unbearable. But i know you are a strong person, we all see it inside you. You can over come this, with a little help along the way. Just the fact that you are making a point to see your Dcotor on the 22nd shows you have the will to get through this. Your meds do probably need increased,or maybe sometime down the line even switched to something else. I wish you all the best and i hope you feel better soon.